# SDR 98UAL900398

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Engine: Pwa PW4077
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Pin
- Part number: 51D271
- Condition: Failed
- Location: Nr 1 Bleed Valve
- Part time: 9,453 hours
- Component: Pwa, 51D048
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

UNABLE TO OBTAIN CLIMB THRUST ON NR 1 ENGINE.  FLIGHT RETURNED TO ORD.  NR 1 ENGINE OVERTEMP ON CLIMB POWER AT 1.15 EPR AND 620 DEGREES (C).  RIGHT ENGINE WAS 1.23 EPR AT 590 DEGREES (C).  REPLACED NR 1 ENGINE.  CAUSE WAS ATTRIBUTED TO BROKEN 2.5 BLEED BELLCRANK PIVOT PIN.  PART WAS PRE-SB PW4G-112-72-60.  PROJECT IS UNDERWAY TO UPGRADE BLEED DESIGN TO SUBSEQUENT SB PW4G-112-72-106.
